# SDR QXEA2022022200097

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 46,617 hours, 49,360 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS "ELECTRICAL SMELL" NOTED WHEN UNPLUGGING GPU AFTER POWERING AIRCRAFT DOWN. REMOVED FROM SERVICE. PERFORMED GVI OF FWD FUSELAGE AREA AND GPU CONNECTION PORT. NO DEFECTS OR ABNORMAL SMELLS NOTED. SMELL BELIEVED NOT TO ORIGINATE FROM ANY AIRCRAFT DISCREPANCY. RETURNED TO SERVICE.
